



Location

TBA

Training Team

TBA, Election Expert, Lead Trainer

TBA, Election Expert, Lead Trainer

TBA, Democracy and Electoral Observation, EEAS

TBA, Elections Department, ODIHR

Matthias Zeller, Operations Division, Team Training, Course Director Rebecca Meier, Operations Division, Team Human Resources, EOM focal point Zentrum für Internationale Friedenseinsätze

	Monday – Day 0
16.00	Arrival participants at the training venue
16:30 – 17:00	Welcome Coffee
17:00 – 18:30	 Official Course Opening Introduction of ZIF Presentation of course and methodology Introduction of trainers and course participants
18:30 – 19:30	Icebreaker "Life and times of a Short-term Observer" exercise
20:00	Official Welcome Dinner
	Tuesday – Day 1
09:00 - 10:30	Election Observation: ODIHR and EU institutional perspectives Political framework and process, principles of participation, mission structure, political mission environment, assessment
30 min	Coffee Break
11:00 - 12:00	International and regional obligations; election principles and framework for analysis Legal context, universal and regional instruments, key election principles, assessment of the electoral process
12:00 - 13:30	Your Working Schedule as an STO Timeline, deployment methodology, arrival, deployment and repatriation, briefing packs, briefings and debriefings
1 hr	Group Photo & Lunch
14:30- 15:15	Code of Conduct – I Implementation, what and how to observe, handling the press and media
15:15 – 15:45	Professional Working Environment Providing a working environment free of harassment, sexual harassment, discrimination and retaliation on EOMs
15:45 – 17:00	Code of Conduct – II "What would you do in these situations?" exercise
30 min	Coffee Break
17:30 - 18:45	STO Working Co-operation I Interlocutors, parliamentary delegations, citizen and other international observers
18:45 – 19:00	Recap of the day (quiz, part 1)
19:00	Dinner
20:15	Evening programme: Personal EOM experience: TBA

	Wednesday – Day 2
09:00 - 10:00	STO Working co-operation II: Communicating with an Interpreter National support staff, strategies for effective and efficient interpreted conversations
10:00 - 10:45	STO Reporting - I
	Types of reports, reporting cycle, demonstration of modern reporting technologies utilized by ODIHR and EU
30 min	Coffee Break
11:15 – 12:15	STO Reporting – II Observation forms and assessment methodology, relevant information and findings.
12:15 – 13:15	The polling station Main actors and their tasks, material and set-up.
1 hr	Lunch
14:15 – 16:30	Election Day - I Simulation exercise: opening and voting
30 min	Coffee Break
17:00 - 18:30	Election Day - II Simulation exercise: closing and counting
18:30 - 18:45	Recap of the day (quiz, part 2)
19:00	Farewell Dinner
19:00	Farewell Dinner Thursday – Day 3
<i>19:00</i> 09:00 – 10:30	
	Thursday – Day 3 EOM Security Management System Security management principles, risk ownership and awareness, security and evacuation
09:00 – 10:30	Thursday – Day 3 EOM Security Management System Security management principles, risk ownership and awareness, security and evacuation plan, security restrictions vs. observer tasks
09:00 – 10:30 30 min	Thursday – Day 3 EOM Security Management System Security management principles, risk ownership and awareness, security and evacuation plan, security restrictions vs. observer tasks Coffee Break and Check-out Time Individual Preparedness
09:00 – 10:30 30 min 11:00 – 11:45	Thursday – Day 3 EOM Security Management System Security management principles, risk ownership and awareness, security and evacuation plan, security restrictions vs. observer tasks Coffee Break and Check-out Time Individual Preparedness Individual physical and mental readiness, case study
09:00 – 10:30 30 min 11:00 – 11:45 11:45 – 12:15	Thursday – Day 3 EOM Security Management System Security management principles, risk ownership and awareness, security and evacuation plan, security restrictions vs. observer tasks Coffee Break and Check-out Time Individual Preparedness Individual physical and mental readiness, case study Final recap (quiz, part 3)
09:00 – 10:30 30 min 11:00 – 11:45 11:45 – 12:15 12:15 – 12:45	Thursday – Day 3 EOM Security Management System Security management principles, risk ownership and awareness, security and evacuation plan, security restrictions vs. observer tasks Coffee Break and Check-out Time Individual Preparedness Individual physical and mental readiness, case study Final recap (quiz, part 3) Summary and open questions Debriefing and closing of the course
09:00 – 10:30 30 min 11:00 – 11:45 11:45 – 12:15 12:15 – 12:45 12:45 – 13:15	Thursday – Day 3EOM Security Management SystemSecurity management principles, risk ownership and awareness, security and evacuation plan, security restrictions vs. observer tasksCoffee Break and Check-out TimeIndividual Preparedness Individual physical and mental readiness, case studyFinal recap (quiz, part 3)Summary and open questionsDebriefing and closing of the course Feedback and certificates
09:00 – 10:30 30 min 11:00 – 11:45 11:45 – 12:15 12:15 – 12:45 12:45 – 13:15	Thursday – Day 3EOM Security Management SystemSecurity management principles, risk ownership and awareness, security and evacuation plan, security restrictions vs. observer tasksCoffee Break and Check-out TimeIndividual Preparedness Individual physical and mental readiness, case studyFinal recap (quiz, part 3)Summary and open questionsDebriefing and closing of the course Feedback and certificatesLunch + Departure international participants